# SDR IPXA2022011177769

- Difficulty date: January 3, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 66,902 hours, 22,465 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111T20116
- Condition: None
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON CENTER WING TANK STIFFENER ( P/N:111T2011-6) ON STA 785.9, RBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV 82.01, UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A
